Cookies?
Library Header Image
LSE Research Online LSE Library Services

A simple solution to the k-core problem

Janson, S and Luczak, Malwina (2007) A simple solution to the k-core problem. Random Structures and Algorithms, 30 (1-2). pp. 50-62. ISSN 1042-9832

Full text not available from this repository.
Identification Number: 10.1002/rsa.20147
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/38107/h...
Additional Information: © 2007 John Wiley and Sons Ltd
Subjects: H Social Sciences > H Social Sciences (General)
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 10 Jul 2008 09:22
Last Modified: 01 Oct 2010 08:58
URI: http://eprints.lse.ac.uk/id/eprint/6789

Actions (login required)

View Item View Item